# SDR AALA200810465

- Difficulty date: December 3, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 68,144 hours, 31,424 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR BEAM VERTICAL LEG CORRODED.  INSTALLED 2 DOUBLERS PER AARD 53-10-00-3.
